Skip to Main Content

AMS eBook CollectionsOne of the world's most respected mathematical collections, available in digital format for your library or institution

Hyperbolic Dynamics, Fluctuations and Large Deviations

About this Title

D. Dolgopyat, University of Maryland, College Park, MD, Y. Pesin, Pennsylvania State University, University Park, PA, M. Pollicott, University of Warwick, Coventry, United Kingdom and L. Stoyanov, University of Western Australia, Crawley, Australia, Editors

Publication: Proceedings of Symposia in Pure Mathematics
Publication Year 2015: Volume 89
ISBNs: 978-1-4704-1112-1 (print); 978-1-4704-2266-0 (online)

Read more about this volume

View other decades and volumes:

Table of Contents

Front/Back Matter


  • Dmitry Dolgopyat, Yakov Pesin, Mark Pollicott and Luchezar Stoyanov – Introduction

Large deviations and thermodynamical formalism

Limit theorems for dynamical systems

Additional topics

View full volume PDF